# SDR OG5R2014110400650

- Difficulty date: November 4, 2014
- Submitted: November 4, 2014
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N566ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10804
- Aircraft time: 5,011 hours
- Engine: Lyc IO360L2A
- Engine time: 2,403 hours
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Injector
- Part number: 25765362
- Part serial: 70DB1303
- Condition: Malfunctioned
- Location: Engine
- Part time: 3,493 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON RUN UP,  FOUND THAT THE THROTTLE CONTROL WOULD STICK AT LOW RPM.  WHEN ENOUGH FORCE WAS APPLIED TO MOVE PAST THE STICKING POINT THE RPM WOULD JUMP 200-400 RPM.  AFTER DISCONNECTING THE THROTTLE CONTROL WE FOUND THE CONTROL WAS SMOOTH. THIS MADE IT DIFFICULT TO GET A CONSISTENT IDLE RPM AND MIXTURE SET.
